Addiction: Substance Abuse Community
Adderall abuse & left hand numbness & pain
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Adderall abuse & left hand numbness & pain

Does anyone know what the dangers of hand numbness and pain in the left hand are & what the cause is after using adderal in excess over several years?
Tags: adderall, left hand numbness, nerve damage, Pain, constricted blood vessels
7 Comments Post a Comment
Blank
4149717_tn?1389507161
I know a little bit about adderal but would need to know how much you take and how you take them? How long? Also ur age is helpful.

And welcome to the forum! :)
Blank
Avatar_n_tn
36years old, taking since 2002, up to 1,000mg in 3-4 day spree.  orally
Blank
4149717_tn?1389507161
My concern is because of a high dose like that, and it only being on one side, that it might be causing narrowing of the vessels which could cause your blood pressure to rise and could cause a heart problem or a stroke. You may want to go see your Dr about it! But I dont want to give you the wrong advice here so Im going to comment and bump you up so someone else may see and hopefully know more.

Best of luck!
Blank
Avatar_n_tn
thank you for your response. was afraid was something like that...
Blank
4149717_tn?1389507161
Your welcome. I really think you should see a Dr. About it! IMO I know some peoplethat  have had heart attacks from it because it acts similiarly to amphetamines. Especially on a much higher dose!
Blank
Avatar_f_tn
Curious to know why you are taking them?
Also curious about your habits?
I used to spend my time play cards video grames cook fold clothing etc  and my wrists and elbows would hurt for hours afrer I came down
Blank
Avatar_m_tn
Adderall is a trade name of amphetamine. All the same side effects of crystal meth in large doses. As said above, I would see a doctor. It sounds like you could have had a minor stroke or are real close. Not trying to scare you, but you have the symptoms starting.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
19 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME